Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Ex SA Suffer-er lol :)
Joined
·
124 Posts
Discussion Starter #1
My pdoc gave me Seroquel XR 50mg cause he thought it was wierd that i was still anxious and a negative thinker after being on lexapro 10mg for 8 weeks and taking Ativian for anxiety.. he kept asking me if i heared voices and stuff he prolly thought i had schizophrenia which i dont.. i told him that my main problem is with the racing negative thoughts.. my anxiety is less intense thnx to the lexapro but my negative thinking wchich causes me to get anxious and moodswing.. so he gave me this med.. he told me to take it for 3 weeks to see what it did for me but i heared sideffects about these like weight gain and memory loss and they dnt sound cool...ive looked it up online and this drug is used to treat bipolar and schizophrenia and in some cases social anxiety and social phobia and generalized anxiety so i dunno... do you guys think i should give it a try for 3 weeks?? i dnt think it will make me gain weight in 3 weeks..idk? i already got a different plan to ask him about but he charges 75 buxx everytime i see him and i just saw him yesterday so maybe i can just tough it out for 3 weeks and take this damn pill and see if it does anythin..
 

·
Registered
Joined
·
2,661 Posts
Seroquel should NOT be used for anxiety disorders, especially social anxiety. The feeling of dysphoria you will get from a dopamine antagonist is not conducive to sociability or even anxiety relief. Tell your doctor to shove his Seroquel where the sun don't shine.
 

·
ThirdEyeGrind
Joined
·
1,284 Posts
Seroquel never helped my anxiety. I tried it in the day time before and almost passed out. Its just used for sleeping now. I mean you don't got nothing to lose taking it for 3 weeks, so why not? But for me, it just makes me tired.
 

·
Registered
Joined
·
87 Posts
Seroquel XR didn't do anything for me. I started at 50 mg and got up to 400 mg so my psychiatrist put me on Seroquel at 300 and it made me tired after 2 hrs and now 2 weeks later it doesn't make me tired anymore.
 
1 - 4 of 4 Posts
Top